# SDR 02FDEA00245

- Difficulty date: April 11, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB LWR FWD CARGO SMOKE WARNING LIGHT AND BELL CAME ON.  REMOVED AND REPLACED NR 1 & 2 FWD LWR CARGO COMP FIRE SUPPRESSION BOTTLES PER MM 26-17-014-2.  INSTALL NEW FIRE EXTINGUISHER.  REMOVED AND REPLACED 4 FWD CARGO COMP SMOKE DETECTION UNITS.
